UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Numerical solution of first order initial value problems using a self-starting implicit two-step Obrechkoff-type block method


Omar, Zurni and Adeyeye, Oluwaseun (2016) Numerical solution of first order initial value problems using a self-starting implicit two-step Obrechkoff-type block method. Journal of Mathematics and Statistics, 12 (2). pp. 127-134. ISSN 1549-3644

[img]
Preview
PDF
Available under License Creative Commons Attribution.

Download (192kB) | Preview

Abstract

The conventional two-step implicit Obrechkoff method is a discrete scheme that requires additional starting values when implemented for the numerical solution of first order initial value problems. This paper therefore presents a two-step implicit Obrechkoff-type block method which is self-starting for solving first order initial value problems, hence bypassing the rigour of developing and implementing new starting values for the method. Numerical examples are considered to show the new method performing better when com-pared with previously existing methods in literature.

Item Type: Article
Uncontrolled Keywords: Two-Step, Obrechkoff Method, Block Method, Self-Starting
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Quantitative Sciences
Depositing User: Prof. Dr. Zurni Omar
Date Deposited: 07 Jun 2017 06:14
Last Modified: 07 Jun 2017 06:14
URI: http://repo.uum.edu.my/id/eprint/22318

Actions (login required)

View Item View Item